Ask a doctor

Any Way to Get Rid of Skin Fold After Vaser Hi-Def? (photo)

Nine weeks ago I had Vaser Hi-Def performed on my abdomen, flank and back. From day one I have had a six inch long fold of skin above my belly button. My surgeon says sitting too much since the surgery is the cause. Still wearing compression garment per his instructions, and attended about ten follow-up appts. for massage and aspirations. Have also done self-massage at home and stretched backwards on a fitness orb, no change. Anything else I can do?

Doctor Answers (1)

Vaser Hidef

+1

It may be from a natural crease?  It may be sweling in the surrounding area. Stil you are only 9 weeks post-surgery, you should give it a few more months.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...